MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL
Model Number 1504-40-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Mobilization of the knee prosthesis.Revision of the left knee prosthesis as painful and rigid.
 
Event or Problem Description
Additional information was received indicated that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FEMORAL LT SZ 4 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14419285
Report Number1818910-2022-09004
Device Sequence Number5527624
Product Code JWH
UDI-Device Identifier10603295042174
UDI-Public10603295042174
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-104
Device Catalogue Number150440104
Device Lot NumberJ9409C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer05/20/2022
07/05/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date05/24/2022
07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE CRS FB INSRT SZ 4 10MM; ATUNE CRS FB TIB BASE SZ 3 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown